一覧に戻る

タイトル
  • ja Note on the Global Regularity for th ∂-Equation
作成者
    • Adachi, Kenzo
内容注記
  • Other Let Ω be a bounded pseudoconvex domain in Cn with smooth boundary. The purpose of this paper is to give another proof of the following well known Kohn's global regularity theorem: THEOREM. Suppose that a ∈C∞ (0, q) (Ω) is a smooth (0, q) -form with ∂a = 0. Then there is a smooth solution v ∈C∞ (0, q-1) (Ω) to the equation ∂v = a. The proof proceeds for the most part along the proof of Kohn[5]. Instead of the estimate obtained by Kohn[5], we use the estimate obtained by Catlin[1].
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.54, p.1-6; 1996
出版者 長崎大学教育学部
日付
    Created2020-12-21 , Issued1996-02-29
言語
  • eng
資源識別のタイプ departmental bulletin paper
出版タイプ VoR
資源識別子 URI http://hdl.handle.net/10069/32156
関連
  • isIdenticalTo NAID 110000293959
収録誌情報
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 54, 1-6
ファイル
コンテンツ更新日時 2021-02-17